# SDR R61A2018112181172

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 22,626 hours, 15,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LENS COVER CRACKED. R&R EXIT LENS COVER IAW AMM 20-10-09.
